# SDR SWAA2022121982676

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,791 hours, 40,132 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 LEADING EDGE FLAP DID NOT RETRACT ON CLEANUP. QRH FOLLOWED,  NO ROLL NOTED. DIVERT TO BWI.   TROUBLESHOT IAW FIM 27-88, TASK 806.  R & R THE NR 2 LE FLAP EXTEND PROXIMITY SENSOR (S171) IAW AMM 27-88-11. OPS TESTED GOOD.
